# SDR RAIA2009030300001

- Difficulty date: February 26, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,291 hours, 22,391 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5535 - STL - CREW RECEIVED A NR 1 BLEED LEAK MESSAGE ON THE EICAS SHORTLY AFTER TAKEOFF.  MAINTENANCE INSPECTED AND FOUND A LEAK AFT OF THE NR 1 PRECOOLER.  THE DUCT WAS REPOSITIONED AND THE SYSTEM OPS CHECKED.
